# SDR SWAA2021080579069

- Difficulty date: May 19, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8634A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42522
- Aircraft time: 21,139 hours, 9,267 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP.FLOOR PANEL 140BF HAS CORROSION AROUND EDGE FASTNER HOLES / REMOVED CORROSION IAW SRM 51-10-02-0G-0 AND INSPECTED WITH 10X MAG; ACCULULATED DAMAGE LENGTH EXCEED 20'; LIMIT=20'; DAMAGE=40' FOUND OUT OF LIMIT IAW SRM 53-00-53-1A-1; VERIFIED MATERIAL MPN 2024-T3-071 ATAG A53840 IAW AMM 25-52-01-201-801; FABRICATED NEW PANEL 140BF; AFT CARGO IAW AMM 25-52-01-201-801; TREATED AND PRIMED IAW SRM 51-20-01-0G-0
